# SDR UHLA2014031000200

- Difficulty date: March 10, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 11,772 hours, 9,060 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM R2 DOOR. CLEANED, LUBED, AND SECURED R2 DOOR IAW AMM 52-12-20. OPS CHECKED GOOD.
